Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

High blood pressure,cough,ramipril,difficulty conceiving

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
hi i'm on ramipril for blood pressure i had a cough for a long while now also i'm trying to get my wife pregrant for 8 months now but still no luck
Posted Mon, 7 May 2012 in Men's Health
Answered by Dr. Robert Galamaga 7 minutes later
Hello and thanks for your query.

While the cough could certainly be a side effect of the ramipril, fertility defects are not an associated with this medication.

As for the cough, this can occur at anytime during therapy with ramipril. I would encourage you to discuss this with your doctor who may consider switching you to an alternative drug for a period of time.

Regarding fertility, we generally do not look into fertility testing until one year after a couple has been trying to get pregnant. If after one year it is still an issue then additional testing can be done including a semen analysis. I would encourage you also to bring this up with your doctor who may order this testing if it has in fact been over a year now.

Thanks again for the query. I hope this response has proven to be adequate and informative. Should you have any additional questions I would be happy to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor